# SDR SWAA2022012673312

- Difficulty date: July 2, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 21,022 hours, 12,392 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SHELF PANEL AT INBOARD DEFLECTION RIB ATTACHMENT HOLES ELONGATED. / REPAIRED BEAM PER SRM 57-51-02-2R-1.
